# SDR 97ZZZX1982

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99101372
- Condition: Leaking
- Location: Rt Engine Hyd
- Part time: 277 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BOTH LEFT AND RIGHT HYDRAULIC FLOW LIGHTS ON THE CAUTION PANEL WERE ILLUMINATED.  LANDING GEAR WAS EXTENDED USING THE EMERGENCY EXTENSION PROCEDURE.  AIRPLANE LANDING WITHOUT INCIDENT.  FLUID DISCOVERED LEAKING FROM RIGHT ENGINE NACELLE DRAIN.  DISCOVERED THE RIGHT HYDRAULIC PUMP SHAFT SEAL HAD FAILED ALLOWING HYDRAULIC FLUID TO BE PUMPED OVERBOARD.  HYDRAULIC PUMP WAS REPLACED.  LANDING GEAR EMERGENCY BLOW-DOWN SYSTEM SERVICED AND THE LANDING GEAR OPERATIONAL CHECK C/W IAW CESSNA SM.  AIRPLANE RETURNED TO SERVICE.  PUMP P/N 9910137-2, S/N 831, HAD 227.1 HOURS TOTAL TIME SINCE NEW.
